# SDR MK1Y20230305006

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, AIRCRAFT MAINTENANCE CORRODED AREA WAS FOUND AT DRAIN MUST BETWEEN STA 1395 AND STA 1417 AND        STR 35R AND STR 36R. A UT INSPECTION WAS ACCOMPLISHED ON BLENDED AREA TO DETERMINE THE REMAINING MATERIAL THICKNESS AS CONTAINED IN REF /A/. PER REF /D/, AND THE BLENDED AREA WAS FOUND TO SLIGHTLY EXCEED ALLOWABLE PARENT MATERIAL LOSS LIMITS AND EXCEED ALLOWABLE LIMITS. REWORKED AREA, NOMINAL THICKNESS 0.135" (0.010"+/-0.007"), REMAINING MATERIAL 0.118", 12.5% MATERIAL REMOVED. REWORKED AREA, NOMINAL THICKNESS 0.105" (0.010"+/-0.005"), REMAINING MATERIAL 0.103", 2.5% MATERIAL REMOVED. REWORKED AREA, NOMINAL THICKNESS 0.056" (0.010" /-0.003"), REMAINING MATERIAL 0.051", 9% MATERIAL REMOVED
